# SDR GUUA93971020811A

- Difficulty date: February 8, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 31,544 hours, 40,714 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Vane
- Part number: 12991004717
- Part serial: S2070
- Condition: Cracked
- Location: Engine Ice
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETIC PARTICLE INSP DISCOVERED RT FWD ICE VANE ATTACH POINT WELD AREA CRACK.  PERFORMED WELD REPAIR TO ENGINE TRUSS ICE VANE ATTACH POINT WELD AREA.
